Recognition of certain classes of closed maps

Zvonko Tomislav Čerin; Ivan Ivanšić; Leonhard R. Rubin

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 319-323
  • ISSN: 0011-4642

How to cite

top

Čerin, Zvonko Tomislav, Ivanšić, Ivan, and Rubin, Leonhard R.. "Recognition of certain classes of closed maps." Czechoslovak Mathematical Journal 38.2 (1988): 319-323. <http://eudml.org/doc/13707>.

@article{Čerin1988,
author = {Čerin, Zvonko Tomislav, Ivanšić, Ivan, Rubin, Leonhard R.},
journal = {Czechoslovak Mathematical Journal},
keywords = {cell-like decompositions into convex sets; quotient maps; hereditary shape equivalences},
language = {eng},
number = {2},
pages = {319-323},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Recognition of certain classes of closed maps},
url = {http://eudml.org/doc/13707},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Čerin, Zvonko Tomislav
AU - Ivanšić, Ivan
AU - Rubin, Leonhard R.
TI - Recognition of certain classes of closed maps
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 319
EP - 323
LA - eng
KW - cell-like decompositions into convex sets; quotient maps; hereditary shape equivalences
UR - http://eudml.org/doc/13707
ER -

References

top
  1. R. A. Aló, H. L. Shapiro, Normal Topological Spaces, Cambridge Univ. Press 1974. (1974) Zbl0282.54005MR0390985
  2. R. Engelking, General Topology, PWN, Warszawa 1977. (1977) Zbl0373.54002MR0500780
  3. R. Geoghegan (ed.), Open problems in infinite-dimensional topology, Topology Proceedings 4(1979) 287-338. (1979) MR0583711
  4. S. T. Нu, Theory of Retracts, Wayne State Univ. Press, Detroit 1965. (1965) Zbl0145.43003MR0181977
  5. R. E. Jamison, A general theory of convexity, Dissertation, Univ. of Washington, Seattle 1974. (1974) 
  6. G. Kozlowski, Images of ANR's, preprint. Zbl0312.54023
  7. E. Michael, 10.4153/CJM-1959-051-9, Canadian J. Math. 11 (1959), 556-575. (1959) Zbl0093.36603MR0109344DOI10.4153/CJM-1959-051-9
  8. M. van de Vel, A selection theorem for topological convex structures, preprint. Zbl0781.52002MR1169083
  9. J. J. Walsh, Cell-liке maps which do not raise dimension, General topology and modern analysis, (eds. L. F. McAuley and M. M. Rao), Academic Press 1981, 317-325. (1981) Zbl0462.57006MR0619057
  10. С. F. Zemke, Dimension and decompositions, Fund. Math. 95 (1977), 157-165. (1977) Zbl0391.54024MR0458390

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.